Back to Ask the Diabetes Team Ask the Diabetes Team

From Traverse City, Michigan, USA:

My six year old son, who has type 1 diabetes, also has severe allergies, and I am told allergy shots are the only way to prevent asthma. I am also told that you cannot combine allergy serum with insulin, but I can't stand the idea of my son having more shots. I am wondering if anyone has actually researched to see if you could draw the serum in with insulin to reduce the number of shots or if people just say it can't be done, and have not really looked into it.


I would not recommend mixing allergy serum with insulin. I'm not sure that I've ever seen any research into the safety of mixing them, and in the absence of research to support mixing them, it would not be a good idea.


Original posting 9 Oct 2003
Posted to Other Medications and Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.